# SDR UIEA2017053100898

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Part serial: 3711
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED POSITION NR 4 TE FLAP ROTARY ACTUATOR ON LEFT TE FLAP.  REMOVED AND REPLACED IAW 8017-TALLY 1113, AND ENGINEERING ORDER 6727A007_CS.
